Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 27, 2016, 4:22 AM CDT for Butler County, Edmonson County, Grayson County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 4:22 AM CDT (09:22 UTC)
- Expired
- Apr 27, 2016, 4:45 AM CDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KY, Edmonson County, KY, Grayson County, KY
The radar
The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 4:25 AM CDT | TSTM WND DMG | 3 W Ready, KY | TREES DOWN IN NE BUTLER COUNTY NEAR THE GRAYSON COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 589 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
507
WUUS53 KLMK 270922
SVRLMK
KYC031-061-085-270945-
/O.NEW.KLMK.SV.W.0041.160427T0922Z-160427T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GRAYSON COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 445 AM CDT
* AT 422 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF MORGANTOWN...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...CASEY...LEE...CANEYVILLE...SADLER...SHREWSBURY...
PROSPERITY...PEONIA...SOUTH AND READY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3752 8630 3739 8616 3722 8651 3732 8666
TIME...MOT...LOC 0922Z 238DEG 37KT 3733 8654
HAIL...1.00IN
WIND...60MPH
$$
EER1 follow-up statement
062
WWUS53 KLMK 270945
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 AM CDT WED APR 27 2016
KYC031-061-085-270955-
/O.EXP.KLMK.SV.W.0041.000000T0000Z-160427T0945Z/
GRAYSON KY-BUTLER KY-EDMONSON KY-
445 AM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRAYSON...
NORTHEASTERN BUTLER AND NORTHWESTERN EDMONSON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3752 8630 3739 8616 3722 8651 3732 8666
TIME...MOT...LOC 0942Z 238DEG 37KT 3733 8654
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:18 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 27, 2:18 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Louisville KY 318 AM EDT WED APR 27 2016 .SHORT TERM (Now through Thursday)... Issued at 300 AM EDT Wed Apr 27 2016 Stalled frontal boundary resides just north of the region, whereas a second boundary is just south of the region, the remnant from the line of storms that moved through the region last evening. In between we are seeing some weak isentropic lift that is resulting in some new shower development across central Kentucky. Model QPF fields seem overdone in areal coverage of this precip, based on latest radar, but for the daylight morning hours, the higher-res versions try and provide more focus on a northwest/southeast- oriented line. Have gone in line with this thinking and placed a narrow band of high-likely pops from HNB to AAS with pops tapering off north and south of that line. Beyond the morning hours, expect a brief lull in coverage, with the airmass just juicy enough to squeeze out some scattered showers perhaps thunder. A PV anomaly will then rotate around a larger upper low centered over southeast Nebraska. Timing this feature with peak daytime heating, expect a line of storms to develop across western TN/KY and head northeastward. The main threat with these storms again will be damaging winds, with this threat mainly limited to points west of the I-65 corridor. The storms should weaken with loss of heating as they continue into the rest of the forecast area. We dry out some for Thursday, with precipitable waters dropping down to around an inch. The upper low over the Central Plains this afternoon should be over the upper Midwest Thursday. The distance from this feature and lack of a trigger should limit coverage of any storms to isolated to scattered. As for temperatures, our string of above normal days will continue, with highs ranging from the mid 70s to low 80s and lows around 60. .LONG TERM (Thursday night through Tuesday)... Issued at 300 AM EDT Wed Apr 27 2016 The drying trend should continue at least through Friday, as ridging moves over the region. Then Friday night, that ridging will start to push east of us as another storm system comes out of the Plains. This system should lift a warm front toward the region, which could bring some light rain showers west of I-65 by daybreak Saturday. Deterministic model guidance shows this boundary stalling over our region for the weekend, meaning another couple of days with good rain chances. A surface low crossing the region during the day Sunday could mean some stronger storms, and will be something to watch for, to see if we can get some instability to go along with the dynamics of this system. Latest deterministic models pull this low out of the region by Monday morning, whereas the GEFS mean has it a little slower, a sign of timing differences within the ensemble members, as spread also is high. Thus will keep in a lower-end chance for rain into Monday. After that Tuesday should have even less chance for rain, as a narrow shortwave ridge moves into the region. Given how small this feature is and another wave potentially dropping into the Midwest, cannot pull rain chances altogether. As for temperatures in this period, Friday should be one more above normal day, then we should be closer to normal for the weekend and possibly below for the start of the next work week. && .AVIATION (06Z TAF Update)... Updated at 121 AM EDT Wed Apr 27 2016 The challenge for this set of TAFs is the timing of rounds of convection developing today. Leftover boundaries from the convection yesterday evening and additional disturbances moving through will lead to a couple of rounds of storms. The first round should develop early this morning along a boundary draped across central KY. These showers/storms could impact BWG. Most models have them staying south of SDF and LEX until later this afternoon. Therefore, the mention of VCTS in the TAFs has been pushed back until later this afternoon for these sites. However, should the boundary set up a bit further to the north SDF may be impacted earlier. In addition, there is another round of storms that looks to move through during the early evening hours. Thereafter will mention only showers as uncertainty becomes higher late in the forecast period. Guidance indicates some lower ceilings will build into the area this morning for a few hours and some upstream observations are beginning to show this. Will keep cigs MVFR for now. Winds will generally be out of a southerly direction, but could be variable with showers and thunderstorms passing through the terminals. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........RJS Long Term.........RJS Aviation..........EER
Hazardous weather outlook, Apr 27, 2:40 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 AM EDT WED APR 27 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280745- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 340 AM EDT WED APR 27 2016 /240 AM CDT WED APR 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A WEAK FRONTAL BOUNDARY WILL MEAN A GOOD CHANCE FOR RAIN TODAY ALONG WITH ISOLATED THUNDERSTORMS FROM MID MORNING TO EARLY AFTERNOON. LATE THIS AFTERNOON AND INTO THE EVENING HOURS A STRONGER LINE OF STORMS IS EXPECTED TO MOVE IN FROM THE SOUTHWEST. THIS LINE COULD BRING SOME GUSTY WINDS AND BRIEF HEAVY RAIN...ESPECIALLY WEST OF THE I-65 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED INTO THURSDAY MORNING. THE PRIMARY THREATS WILL BE BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. AFTER A DRY FRIDAY...THE CHANCE FOR STORMS RETURNS THIS WEEKEND AND INTO SUNDAY NIGHT AS ANOTHER FRONT STALLS IN THE VICINITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. RJS
In the hours before
Local storm report, Apr 26, 11:26 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 AM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 2 E BEDA 37.50N 86.92W
04/26/2016 OHIO KY DEPT OF HIGHWAYS
TREES AND POWER LINES DOWN ON SILVER BEACH
ROAD NORTH OF HARTFORD. TIME ESTIMATED BASED
ON RADAR.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 27, 1:14 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 AM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL FRANKFORT 38.19N 84.87W
04/26/2016 M1.00 INCH FRANKLIN KY PUBLIC
PICTURE VIA SOCIAL MEDIA.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 27, 1:26 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 AM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND DMG TELL CITY 37.95N 86.76W
04/26/2016 PERRY IN TRAINED SPOTTER
MULTIPLE TREES AND TREE LIMBS DOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 27, 1:32 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 AM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 1 ENE LOCKPORT 38.44N 84.96W
04/26/2016 E1.00 INCH HENRY KY PUBLIC
FACEBOOK REPORT OF NICKLE TO QUARTER SIZE
HAIL FROM 5:00 TO 5:15 PM.
0610 PM HAIL 2 ESE BLOCHER 38.71N 85.61W
04/26/2016 E1.00 INCH JEFFERSON IN TRAINED SPOTTER
HWY 56 ON THE SCOTT AND JEFFERSON COUNTY
LINE REPORTS OF HALF AN INCH TO QUARTER SIZE
HAIL.
0620 PM HAIL 2 SE SHELBYVILLE 38.19N 85.21W
04/26/2016 E1.00 INCH SHELBY KY AMATEUR RADIO
MOSTLY NICKEL SIZED, BUT SEVERAL FLAT
QUARTER SIZED. SHORT DURATION.
0704 PM HAIL FRANKFORT 38.19N 84.87W
04/26/2016 M1.00 INCH FRANKLIN KY PUBLIC
PICTURE VIA SOCIAL MEDIA.
0735 PM TSTM WND GST 2 N JOHNSBURG 38.25N 86.96W
04/26/2016 M52 MPH DUBOIS IN AWOS
0749 PM TSTM WND DMG LEWISPORT 37.93N 86.90W
04/26/2016 HANCOCK KY 911 CALL CENTER
SEVERAL TREES DOWN, ONE OF WHICH IS ON TOP
OF A TRUCK. NO INJURIES REPORTED. MOST
DAMAGE IS IN THE LEWISPORT AREA OF THE
COUNTY.
0754 PM TSTM WND DMG TELL CITY 37.95N 86.76W
04/26/2016 PERRY IN TRAINED SPOTTER
MULTIPLE TREES AND TREE LIMBS DOWN.
0803 PM TSTM WND DMG 1 E GATCHEL 38.05N 86.63W
04/26/2016 PERRY IN 911 CALL CENTER
MULTIPLE TREES DOWN AND POWER OUTAGES ACROSS
THE COUNTY. DISPATCH IS VERY BUSY.
0820 PM TSTM WND DMG 2 E BEDA 37.50N 86.92W
04/26/2016 OHIO KY DEPT OF HIGHWAYS
TREES AND POWER LINES DOWN ON SILVER BEACH
ROAD NORTH OF HARTFORD. TIME ESTIMATED BASED
ON RADAR.
0821 PM TSTM WND GST BATTLETOWN 38.07N 86.30W
04/26/2016 M52 MPH MEADE KY TRAINED SPOTTER
NO DAMAGE REPORTED, BUT THINGS BLOWING
AROUND
0830 PM TSTM WND DMG 3 SW CORYDON 38.19N 86.17W
04/26/2016 HARRISON IN COUNTY OFFICIAL
TREE DOWN. POWER POLE DOWN. SEVERAL POWER
OUTAGES.
0918 PM TSTM WND DMG 1 SE GOSHEN 38.40N 85.58W
04/26/2016 OLDHAM KY TRAINED SPOTTER
LARGE MAPLE TREE DOWN IN GOSHEN. SPOTTER
ESTIMATED WIND OF 60 TO 70 MPH.
0922 PM TSTM WND GST 1 WSW JEFFERSONTOWN 38.20N 85.59W
04/26/2016 M57 MPH JEFFERSON KY PUBLIC
MEASURED AT A PRIVATE WEATHER STATION. TIME
ESTIMATED BASED ON RADAR.
0936 PM TSTM WND GST BALLARDSVILLE 38.37N 85.35W
04/26/2016 M61 MPH OLDHAM KY PUBLIC
MEASURED ON PRIVATE WEATHER STATION.
1008 PM TSTM WND DMG 1 W FRANKFORT 38.19N 84.88W
04/26/2016 FRANKLIN KY EMERGENCY MNGR
SEVERAL LOCATIONS WITHOUT POWER INCLUDING
TRAFFIC LIGHTS ON THE WESTERN SIDE OF
FRANKFORT.
1013 PM TSTM WND GST 2 WSW FRANKFORT 38.18N 84.90W
04/26/2016 M53 MPH FRANKLIN KY ASOS
1041 PM TSTM WND GST 7 E VERSAILLES 38.05N 84.60W
04/26/2016 M51 MPH FAYETTE KY ASOS
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 40 min |
| Apr 26, 7:30 PM CDT | Special Weather Statement | LMK | Butler, Logan | 60 min |
| Apr 26, 7:43 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 62 min |
| Apr 26, 7:47 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 26 min |
| Apr 26, 8:10 PM CDT | Special Weather Statement | LMK | Trimble | 35 min |
| Apr 26, 8:17 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart, Logan, Simpson, Warren | 58 min |
| Apr 26, 8:22 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Shelby, Spencer | 38 min |
| Apr 26, 8:28 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Oldham, Shelby, Spencer | 32 min |
| Apr 26, 8:46 PM CDT | Special Weather Statement | LMK | Allen, Barren, Green, Hart, Metcalfe | 44 min |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 37 min |
| Apr 26, 9:27 PM CDT | Special Weather Statement | LMK | Bourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more | 48 min |
| Apr 26, 9:49 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Madison, Nicholas | 56 min |
| Apr 26, 9:59 PM CDT | Special Weather Statement | LMK | Lincoln | 46 min |
| Apr 27, 12:30 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 60 min |
| Apr 27, 1:18 PM CDT | Special Weather Statement | LMK | Spencer | 27 min |
| Apr 27, 1:32 PM CDT | Areal Flood Advisory | LMK | Grayson, Hardin | 3 hr |
| Apr 27, 1:47 PM CDT | Flash Flood Warning | LMK | Grayson, Hardin | 3 hr |
| Apr 27, 2:09 PM CDT | Special Weather Statement | LMK | Edmonson | 36 min |
| Apr 27, 2:16 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 29 min |
| Apr 27, 2:45 PM CDT | Special Weather Statement | LMK | Edmonson | 30 min |
| Apr 27, 3:15 PM CDT | Special Weather Statement | LMK | Casey | 30 min |
| Apr 27, 3:43 PM CDT | Special Weather Statement | LMK | Casey | 32 min |
| Apr 27, 3:44 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 31 min |
| Apr 27, 3:48 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 27 min |
| Apr 27, 4:11 PM CDT | Special Weather Statement | LMK | Taylor | 34 min |
| Apr 27, 4:12 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 18 min |
| Apr 27, 4:26 PM CDT | Special Weather Statement | LMK | Adair, Casey | 34 min |
| Apr 27, 4:51 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 24 min |
| Apr 27, 5:01 PM CDT | Tornado Warning | LMK | Ohio | 29 min |
| Apr 27, 5:29 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 31 min |
| Apr 27, 5:57 PM CDT | Special Weather Statement | LMK | Ohio | 33 min |
| Apr 27, 6:16 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 44 min |
| Apr 27, 6:24 PM CDT | Special Weather Statement | LMK | Butler, Logan, Ohio, Simpson, Warren | 51 min |
| Apr 27, 6:38 PM CDT | Flash Flood Warning | LMK | Ohio | 3 hr |
| Apr 27, 6:48 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 42 min |
| Apr 27, 6:51 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Butler, Edmonson, Grayson, Simpson, Warren | 39 min |
| Apr 27, 6:52 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 38 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.